Dipòsit Digital de Documents de la UAB 4 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
31 p, 7.8 MB Accesses to infinity from Fatou components / Baranski, Krzysztof (University of Warsaw (Polònia). Institute of Mathematics) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Karpinska, Boguslawa (Warsaw University of Technology (Polònia). Faculty of Mathematics and Information Science)
We study the boundary behaviour of a meromorphic map f: \C C on its invariant simply connected Fatou component U. To this aim, we develop the theory of accesses to boundary points of U and their relation to the dynamics of f. [...]
2017
Transactions of the American Mathematical Society, Vol. 369 Núm. 3 (2017) , p. 1835-1867  
2.
18 p, 237.7 KB Maximal rank for schemes of small multiplicity by Évain's differential Horace method / Roé i Vellvé, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The Hilbert function of the union of n general e-fold points in the plane is maximal if n ≥ 4e² or n is a square. The Hilbert function of a union of A, D, E singularity schemes in general position is maximal in every degree > 28. [...]
2014 - 10.1090/S0002-9947-2013-05919-3
Transactions of the American Mathematical Society, Vol. 366, No. 2 (Feb. 2014) , p. 857–874  
3.
31 p, 570.9 KB On the minimum positive entropy for cycles on trees / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider, for any n ∈ N, the set Posn of all n-periodic tree patterns with positive topological entropy and the set Irrn ( Posn of all n-periodic irreducible tree patterns. The aim of this paper is to determine the elements of minimum entropy in the families Posn and Irrn. [...]
2017 - 10.1090/tran6677
Transactions of the American Mathematical Society, Vol. 369 Núm. 1 (2017) , p. 187-221  
4.
19 p, 535.1 KB A Chebyshev criterion for Abelian integrals / Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
We present a criterion that provides an easy sufficient condition in order that a collection of Abelian integrals has the Chebyshev property. This condition involves the functions in the integrand of the Abelian integrals and can be checked, in many cases, in a purely algebraic way. [...]
2011
Transactions of the American Mathematical Society, Vol. 363 Núm. 1 (2011) , p. 109-129  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.